MAUDE Adverse Event Report: MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3708660
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received by a manufacturing representative (rep) regarding a patient who was implanted with an implantable neurostimulator (ins).It was reported that an extension purchased by the account was unboxed for use and they noticed through the plastic that the extension looked bent in the wire near the end that enters into the header block of a double ins.The extension was not used and expected to be returned.No further complications were reported/anticipated.
 
Additional Manufacturer Narrative
Analysis of the extension (s/n (b)(4)) found no anomaly.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9733375
Report Number2649622-2020-03697
Device Sequence Number19663250
Product Code MHY
UDI-Device Identifier00643169449152
UDI-Public00643169449152
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2022
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer05/22/2020
Initial Report FDA Received Date02/20/2020
Supplement Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1